# SDR 96UAL900179

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EXTERIOR EMERGENCY LIGHTS ON RIGHT SIDE INOP.  TWO OVER THE WING AND ONE BY THE RIGHT FORWARD ENTRY DOOR.  REPLACED BATTERY PACK.
